Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Taking Nyquil, want to impregnate, addicted to masturbation. Is it bad?<br>

Trying to have a baby and my wife is 39, I m 40. I take NyQuil to help me sleep about 4/5 week and also masterbate. I have trouble sometimes keeping it hard and have to masternate and then come in my wife. I wanted to know how bad this is as she wants to get pregnant. I masterbate a lot and have trouble stopping and is NyQuil bad? Please help
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been indulged in masturbation frequently and taking peels to get sleep.
It is important to have sufficient quantity and good quality of the sperms to conceive and result on pregnancy. it is likely that you may not achieve this due to frequent masturbation .
Please avoid masturbating and instead you can have frequent sex with your wife to achieve your goal to impregnate her.
Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor